# SDR HALA2012011500030

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 16,978 hours, 41,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2600
- Condition: Damaged
- Location: Service Door
- Part time: 3,027 hours, 7,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SLIDE LOWER RELEASE PIN, MISSING TAMPER STRING.  R & R FWD SERVICE DOOR EMERGENCY SLIDE IAW AMM 25-61-03 CONDITION & SECURITY CHECK OK.  OK FOR SERVICE.
